MAUDE Adverse Event Report: AMBU A/S AMBU SPUR II ADULT BAG RES.

AMBU A/S AMBU SPUR II ADULT BAG RES.
Catalog Number 520611000
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
An ambu spur ii was identified as defective supply.The product should be supplied with mask for bagging patients.Facemask was not included, this supply did not reach a patient, this is the second time this has occurred.
 
Additional Manufacturer Narrative
The reported sample was not available, but a picture was received, no face mask was attached to resuscitator.The reported failure can be verified.During manufacturing of spur ii, there are two processes that can detect missing face mask.First process, in accordance with packaging procedures, one operator needs to attach face mask to the swirl connector.Then, the product will undergo packing and pouch sealing process.If a face mask is not assembled on the resuscitator, the operator of next process can easily detect it.Second process, every spur ii kit undergoes 100% weighting, if face mask is missing, the weight of this kit will exceed the set tolerance, triggering a red-light alarm and a buzzer alarm.Then the operator needs to check if the quantities of accessories are correct.After packaging, the fqcs conduct sample inspection for each lot.We have reviewed all relevant production records and qc inspection records, no abnormality was found.The customer reported when they found the face mask was missing, the carrying bag was sealed.Based on above analysis, the causes of this failure might be that the face mask was omitted during packaging.But due to limited information the root cause is unknown.This failure has been defined in product risk file.In the ifu, it also states to inspect the accessories prior to use.It is easily detected before use.In this complaint, no patient was involved.A corrective action is already on-going to improve the issue and keep monitoring the issue.

Brand Name
AMBU SPUR II ADULT BAG RES.
Common Device Name
AMBU SPUR II ADULT BAG RES.
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU LIMITED
no. c, warehouse & process
complex building xiang yu ft.z
xiamen, fujian province 36100 6
CH   361006
Manufacturer Contact
bolette walldorf
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key24814477
Report Number9610691-2026-00007
Device Sequence Number6012152
Product Code OEV
UDI-Device Identifier05707480151776
UDI-Public05707480151776
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number520611000
Device Lot Number1001191765
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown